MathSciNet Relay Station
MathSciNet bibliographic data
MR575925 (81k:60023) 60E07 (60F05)
Sato, Ken-iti Class $L$ of multivariate distributions and its subclasses. J. Multivariate Anal. 10 (1980), no. 2, 207–232.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement